# SDR ASOA201001473

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON UPPER FS 280.00 MODSUM DOUBLER PN BA670-30069-8.  BLENDED CORROSION DAMAGE IS GREATER THAN 10 PERCENT OUT OF LIMITS REF SRM 53-00-00. FABRICATED NEW DOUBLER OUT OF 7075T62 .050 PO T000004626 IAW DWG BA670-30069, REV A. PRIMED & APPLIED PROTECTIVE TOP COAT TO BA670-30069-8 MODSUM DOUBLER REF SRM 51-25-01-001-001-A01.  (CLOSED)
